• Cold, Cough, and Flu Maximum Strength - Mucinex Fast-Max Day/Night - 30 caplets - Fast relief for congestion, fever, aches, and sore throat

    Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu...

    • ASIN: B00EFRVDQ4
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824551302

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-o...

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil
    • UPC: 305730199018

  • Hyland's Baby Mucus + Cold Relief, Natural Relief of Congestion, Runny Nose & Cough 4 Ounces

    Hyland's Baby Mucus + Cold Relief, Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeop...

    • ASIN: B01DZ0CN6A
    • Color: Multicolor
    • Brand: Hyland's Homeopathic
    • UPC: 354973328419

  • Zicam Cold Remedy Nasal Swabs, 20 Count, Cold-Shortening Nasal Swabs Clinically Proven to Shorten Colds. With Menthol and Eucalyptus

    *For zinc home remedies and homeopathic cold products, Singh M, Das RR. Zinc for the common cold. Cochrane Database of Systematic Reviews 2011, Issue 2. Art. No.: CD001364. DO1: 10.1002/14651858.CD001364.pub3....

    • ASIN: B0160DHUXU
    • Color: Original Version
    • Brand: Zicam
    • UPC: 732216301205

  • Puriya Chest Rub. Feel Instantly Better When You Rub This Aromatic Blend of Peppermint, Eucalyptus, Tea Tree and Lavender on Chest of Under The Nose. Plant-Based. Safe for Children and Parents.

    Puriya Chest Rub. Plant-Based. Feel Instantly Better When You Rub This Aromatic Blend of Peppermint, Eucalyptus, Tea Tree and Lavender on Chest of Under the Nose.Why Choose Puriya’s Chest Rub Balm (formerly named Breathe Ease Balm)?Puriya’s Chest Rub Balm is a formula that has taken years to fine tune. You can feel confident that only the highe...

    • ASIN: B017C00RQC
    • Brand: Puriya
    • UPC: 661291840500

  • Zicam Extreme Congestion Relief Nasal Spray, 0.5oz. Bottles (Pack of 2), Fast Powerful Relief for Nasal Congestion from Colds or Allergies

    Zicam Extreme Congestion Relief Nasal Spray, 0.5oz. Bottles (Pack of 2), Fast Powerful Relief for Nasal Congestion from Colds or Allergies

    • ASIN: B075JMVPQ8
    • Brand: Zicam
    • UPC: 732216301472

  • Boiron Coldcalm Baby, 30 Doses. Baby Cold Relief Drops for Sneezing, Runny Nose, and Nasal Congestion, Non-drowsy, Sterile Single-use Liquid Oral Doses with Natural Active Ingredient

    Boiron Coldcalm Baby, 30 Doses. Baby Cold Relief Drops for Sneezing, Runny Nose, and Nasal Congestion, Non-drowsy, Sterile Single-use Liquid Oral Doses with Natural Active Ingredient

    • ASIN: B06Y14SZNM
    • Brand: Boiron
    • UPC: 306969057094

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant....

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tab...

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten a...

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Boogie Mist Sterile Saline Nasal Spray for Baby and Kids Sensitive Noses Clear Congestion, Fresh Scent, 3.1 Ounce

    Boogie Mist Sterile Saline Nasal Spray for Baby and Kids Sensitive Noses Clear Congestion, Fresh Scent, 3.1 Ounce

    • ASIN: B00EWPQZ30
    • Brand: Boogie Mist
    • UPC: 816167010741

  • Children's Sudafed PE Nasal Decongestant with Phenylephrine HCl, Berry-Flavored Liquid, 4 fl. oz

    Children's Sudafed PE Nasal Decongestant provides temporary, non-drowsy cold relief for symptoms of the common cold, hay fever, or other upper respiratory allergies. Each 1-tsp serving contains 2.5 mg of the nasal decongestant phenylephrine HCl. Formulated for children ages 4 to 11, this liquid cold medicine for nasal congestion is alcohol-free and...

    • ASIN: B000UZMD00
    • Brand: Sudafed
    • UPC: 300450537041

  • Flonase Allergy Relief Nasal Spray, Allergy Medicine Nose Spray, 24 Hour Non-Drowsy, 120 Sprays

    FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength FLONASE provides 24-hour relief from nasal congestion, runny nose, sneezing, itchy nose, and itchy, wate...

    • ASIN: B00MXOVBO0
    • Brand: Flonase
    • UPC: 353100200208

  • Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct

    Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve sympto...

    • ASIN: B00E4WSN86
    • Brand: Sudafed
    • UPC: 300450580252

  • Naväge Nasal Care Starter Bundle: Naväge Nose Cleaner and 18 SaltPods, plus New User Starter Gift of 10 SaltPods

    Naväge provides fast, all-natural relief from allergy and sinus symptoms, helps reduce snoring, and keeps your nose clean - without drugs! Nasal irrigation works. It's clinically proven to relieve sinus congestion due to allergies, sinusitis, hay fever, cold and flu, dry air, environmental pollutants, etc. - without drugs and drug side effects. Na...

    • ASIN: B01787L6QY
    • Brand: Navage
    • UPC: 858492004149

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions,

    • UPC: 633638320
    • Rating: 4.533

  • (2 pack) Flonase Sensimist 24hr Allergy Relief Nasal Spray, Gentle Mist, Scent-Free, 60 sprays

    Once-daily Flonase Sensimist is an allergy relief spray that helps block 6 key allergic substances, including histamine, prostaglandins, cytokines, tryptases, chemokines and leukotrienes. Most allergy pills only block histamine.* Utilizing patented MistPro Technology, Flonase Sensimist

    • UPC: 144257396
    • Rating: 4.161

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds

    • UPC: 130735659
    • Model: 41100811233
    • Color: RedMulticolor, Red, White, BlackWhiteBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.49

  • (3 Pack) Flonase 24hr Allergy Relief Nasal Spray, Full Prescription Strength, 120 sprays

    Full prescription strength, Non-drowsy, 24-hour relief of nasal congestion, runny nose, itchy nose, sneezing and itchy, watery

    • UPC: 47218606
    • Rating: 4.555

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy,

    • UPC: 405945597
    • Rating: 4.8

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 1 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds

    • UPC: 51291127
    • Model: 41100811257
    • Color: RedWhiteBlackMulticolor, White, Red, Black
    • Size: 11 fl oz
    • Rating: 4.371

  • (3 Pack) Equate No Drip Severe Congestion Nasal Mist, 1 Fl Oz

    Equate Severe Congestion Nasal Spray offers fast, powerful congestion relief formula for colds and allergies. Nasal allergies can be triggered by outdoor, indoor or animal allergens, including pollen, mold, dust and pet dander. The menthol-based

    • UPC: 484630642
    • Rating: 3.5

  • Afrin No-Drip Severe Congestion Cold & Allergy Relief Pump Mist, 0.5 Fl Oz

     

    • UPC: 10419746
    • Model: 41100820334
    • Color: Multicolor, Green, White, Yellow, BlackWhiteYellowBlack
    • Size: 00.5-Ounce Pumps (Pack of 3)
    • Rating: 4.726

  • (2 Pack) Equate Non-Drowsy Allergy Relief Nasal Spray, 50 mcg, 0.54 Oz

    Equate Non-Drowsy Allergy Relief, 50 mcg helps relieve a broad range of uncomfortable symptoms for up to 24 hours. It has a full prescription strength formula to alleviate nasal congestion, runny nose, itchy nose and

    • UPC: 966708104
    • Rating: 4.656

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Oz Compares the Symptoms of a Cold and Allergies

    Cold-Weather Sickness Remedies : How to Relieve Nasal Congestion